# SDR A6WA200460031

- Difficulty date: May 11, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: HC536H0555000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED BETWEEN FRAMES 21/22 AT STRINGER 21 RT IN FORWARD CARGO BAY.  MAINTENANCE REPLACED INTERCOSTAL IAW SRM 51-23-00, 51-42-00, AND 51-43-00.  (M)
